# SDR DXTA2023020179600

- Difficulty date: January 31, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 3,513 hours, 2,303 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION: AFTER TAKEOFF THE RIGHT MAIN LANDING GEAR DID NOT RETRACT. ACCOMPLISHED ABNORMAL PROCEDURES CHECKLIST AND AFTER ACHIEVING 3 DOWN AND GREEN WE LANDED. // SIGNOFF// OPERATED LANDING GEAR UPON ARRIVAL AND COULD NOT DUPLICATE ISSUE. COLD SOAKED SWITCH AND CHECKED WITH METER AND NO DEFECTS WERE NOTED. RESEARCHED ISSUE IN ARES AND FOUND RH UPLOCK SHOWED UP AND LOCKED WITH AIRCRAFT ON THE GROUND. CONTACTED MCC AND CONFIRMED THEY WOULD LIKE THE SWITCH HARNESS REPLACED. 2023-02-02 23:08:04 MATTHEW FITZPATRICK ( C47524 ) REMOVED AND REPLACED RH UP LOCK HARNESS ASSEMBLY PN 6948101-3 IAW CE 680A MM 32-32-00. OPERATED GEAR 10 CYCLES WITH NO DEFECTS NOTED,
